# SDR YENA201709230789

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 18,009 hours, 11,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001943
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,103 hours, 18,423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT EMERGENCY LIGHT ON THE EXTERIOR WING TO BODY FAIRING FOUND INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY NR 6 IAW MM 33-50-01. OPS CHECKED GOOD.
